# SDR 2013FA0000311

- Difficulty date: April 11, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER DOOR SILL BETWEEN FR 66-68, ST 23-24 AT RBL 56 HAD AN AREA OF CORROSION BEYOND LIMITS.  EXTENT OF DAMAGE WAS 1" IN LENGTH X 1" IN WIDTH X .050" DEPTH.  THE DOOR SILL WAS REPAIRED IAW SRM 53-41-14, FIG 201, VIEW K, PRINCIPLE 5.
